# SDR P5CA9600204

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 2450 · AC Power Distribution System
- Part: Warning Light
- Condition: Inoperative
- Location: Fe Panel
- Stage of operation: TX
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

RETURNED TO BLOCKS DUE TO ADP AND EDP LOW PRESSURE WARNING LIGHTS AND ADP RUN LIGHTS INOP AT FEO  PANEL AFTER ENGINE START.  CYCLED BETWEEN APU AND ENGINE GENERATORS AND LIGHTS OPERATED NORMALLY.
